Alert archive / South Carolina / Small Craft Advisories in 2017
Small Craft Advisory 30, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Jul 23, 2017, 10:40 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2017, 10:40 PM EDT (02:40 UTC)
- Expired
- Jul 24, 2017, 12:15 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
551 WHUS72 KILM 240240 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1040 PM EDT SUN JUL 23 2017 AMZ250-252-254-241100- /O.NEW.KILM.SC.Y.0030.170724T0240Z-170724T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 1040 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. * SEAS...WILL PEAK IN THE 4 TO 6 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
2 follow-up statements
016 WHUS72 KILM 240733 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 333 AM EDT MON JUL 24 2017 AMZ250-252-254-241545- /O.CON.KILM.SC.Y.0030.000000T0000Z-170724T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 333 AM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
167 WHUS72 KILM 241615 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1215 PM EDT MON JUL 24 2017 AMZ250-252-254-241715- /O.CAN.KILM.SC.Y.0030.000000T0000Z-170724T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 1215 PM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA AND AS A RESULT THE SMALL CRAFT ADVISORY IS CANCELLED. $$ 29
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 9:30 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 23, 9:30 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 930 PM EDT Sun Jul 23 2017 .SYNOPSIS... A cold front will approach from the north tonight and Monday and may slip into the area mid week before stalling and then dissipating by Thursday. Showers and thunderstorms with heavy rain will increase in coverage Monday through Wednesday and this will serve to knock down the heat although the high humidity will remain. Drier air may briefly work into the area Thursday, but the arrival of a stronger cold front will bring more thunderstorms by the weekend. && .NEAR TERM /THROUGH MONDAY/... As of 900 PM Sunday...Convection winding down across the FA and will indicate so in the updated forecast. By midnight, most areas should be dry with convective debris cloudiness overhead. These clouds will thin out with time as the overnight progresses. The immediate coast could get broad-brushed by convection toward daybreak and there-after as a mid-level trof over the Atlantic waters passes in close proximity. No changes to the overnight lows with mid to upper 70s, to around 80 at the coast. Previous.................................................... As of 230 PM Sunday...Many locations across the forecast area have reached a heat index of 105F or higher with afternoon temperatures in the lower to mid 90s and dewpoints in the mid to upper 70s. Convection along the sea breeze has been suppressed thus far. However, convection has fired far inland and a potential cold pool may drive a more organized area of convection southeastward from western NC. This feature would likely persist into the evening and affect part of the Pee Dee per the latest HRRR. At any rate, plan on focusing the highest POPs across the Pee Dee and Lumberton areas through the evening. SPC Mesoanalysis DCAPE plot shows a swath of >1000 j/kg across the Pee Dee and Lumberton areas. In addition, the CAPE has swelled to 4000-5000 j/kg and subsequently the Marginal severe weather risk area has been expanded to include all of northeast SC and southeast NC. The primary severe weather threat is from damaging wind gusts, while some of these storms may be prolific lightning producers as well. Southwesterly flow will continue to pump warm/moist air into the area through tonight with Bermuda High pressure in place. The mid- level subtropical ridge will continue to break down across the Carolinas as precipitable water values increase above 2 inches. This will open the door to increased coverage in showers and thunderstorms during Monday. The heat index will be tempered by increased cloud cover and increased coverage of storms during Monday. As a result a Heat Advisory is not planned for Monday at this time. Lastly, the new moon tides along with the persistent southwesterly fetch (likely holding up water in the Cape Fear River basin causing the half foot plus anomaly noted on the tide gauge) around the Bermuda High will lead to another round of minor coastal flooding at downtown Wilmington with high tide tonight. Plan to issue another Coastal Flood Advisory to account for the higher than normal water levels. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...Mid to upper trough will move from the Great Lakes to off the New England Coast through the period. This will push a cold front into the Carolinas by Mon eve and down into our forecast area by Tues morning and should end up lingering right through our local forecast area into Wed. It looks like the front will get strung out running from the Atlantic waters off the New England Coast down into the southeast perhaps running right along the NC/SC border. Moisture will pool ahead of this front with pcp water values up above 2 inches in deep SW flow along the coastal Carolinas. The trough aloft will run right down along the southeast coast and will need to follow exactly where the best upper dynamics will be to focus main convective activity through the period. The latest GFS shows our local area to be in a prime spot for enhanced activity through Tues while the ECMWF shows the best dynamics to run a little farther south. Either way, this lingering front and upper dynamics will produce plenty of clouds and convection around through the period. The sea breeze should act to hold front up or push it back inland with best convective activity likely along the coast early and farther inland in the aftn to eve. The clouds and pcp will keep temps down closer to normal... round 90 for highs, but a few spots with breaks of sunshine could spike up further. The humid air mass in place will combine with heat to push heat index values up around 100. Overnight lows will be in the mid 70s most places with slightly lower temps Tues night into early Wed as front drops south. Gusty SW winds ahead of front will lighten as boundary drops south into the area through Tues. As flow lightens, the potential for flooding will increase as storm movement will slow. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 300 PM Sunday...The extended forecast period looks quite wet as the ridge builds across the southern & central Rockies and a trough remains across the East. This seems to be a trend this summer which has so far featured very regular rainfall and soil moisture values in the 70-90th percentile for the coastal Carolinas. Wet soils may also be part of the reason why we haven't had any extreme heat so far. The highest temps measured as far this year include 95 in Lumberton and 96 in Florence. Both sites typically have hit 100 by this late in the summer. A potent upper disturbance over South Carolina on Wednesday will sit atop a stalled front and weak surface low pressure. Throw in precipitable water values over 2.0 inches and cold enough temperatures to support convection even with a cooler boundary layer and showers and thunderstorms with locally heavy rainfall appear likely. The GFS is faster than the ECMWF moving the system offshore Wed night and Thursday, and our forecast rainfall chances will linger into Thursday especially along the coast. Friday looks like the driest day of the bunch as we may be in between upper disturbances. Models are probably too warm with temperatures Friday, especially inland, given what should again be wet soil conditions after the Tuesday-Wednesday rainfall event. By Saturday and Sunday, the East Coast trough will deepen significantly as shortwaves dive into New England, the Great Lakes, and perhaps the Midwest too. A rather strong cold front for the middle of summer is shown on both the GFS and ECMWF to approach the Carolinas from the northwest on Sunday. This solution is overall slower than yesterday's models showed. The ECMWF solution looks more plausible given little GFS/Canadian ensemble support for the 12Z operational GFS cutting off shortwave energy to our west on Sunday. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... As of 00Z...MVFR conditions from convection will occur across all terminals for a brief time early this evening as the current convection continues to weaken and slowly dissipate across southeast NC and northeast SC. By 02z, any leftover showers should dissipate by 03Z. Will have to deal with convective debris clouds for the remainder of this evening and overnight. Models keep the debris bkn to ovc clouds in the mid to upper levels ie. 5k to 15k ft later this evening and overnight. Models keep boundary layer winds active all night with winds at the sfc SW around 5 kt during the Mon pre-dawn hrs. As a result, ground fog should not be an issue. VFR conditions will dominate daylight Mon hrs with conditions becoming ripe for atleast VCTS across the coastal terminals during Mon daylight morning. This due to a mid-level s/w trof passing in close proximity as it tracks over the adjacent Atl waters and off to the NE. Conditions across all terminals become favorable for convection during Mon aftn and early evening with occasional MVFR and IFR conditions possible. Extended Outlook...Brief to occasional MVFR/IFR conditions from showers and thunderstorms Mon night thru Wed becoming isolated on Thu. && .MARINE... NEAR TERM /THROUGH MONDAY/... As of 915 PM Sunday...SCA has been raised for the ILM Waters from Surf City to Murrells Inlet. Tonight thru much of Monday... winds will run SW 15 to 25 kt and seas in the 4 to 6 ft range. South of Murrells Inlet...SCEC conditions to continue tonight into Monday under SW 15 to 20 kt sustained winds and significant seas in the 3 to 5 foot range. Will indicate few gusts up to 25 kt but if this occurrence increases then may have to upgrade to a small craft advisory. Significant seas will mainly be governed by the 4 to 6 second period locally produced wind driven waves. Previous...................................................... As of 230 PM Sunday...Persistent southwesterly fetch between inland trough and Bermuda High pressure will continue through the near term period. As a result, southwesterly winds will prevail in the 15 to 20 knot range with steep wave conditions at 4 to 5 ft, especially away from the coast (a little lower wave closer to the coast but just as choppy). Convection possible across the waters tonight and into Monday as the overall pattern begins to change. Will leave the Small Craft Should Exercise Caution as is spatially but carry it through Monday. SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...A cold front will drop south and east producing a tightened gradient flow as Bermuda High continues remain to our east. The trough inland will also get pushed east aiding to increased flow into Mon eve. Overall expect gusty SW winds up to 20 kts or so into Mon night. This will maintain seas up between 3 and 5 ft most waters. As the cold front drops south by Tues morning, the winds will diminish to less than 10 kts closer to the coast, but may remain up closer to 15 kts in the outer waters. The front will most likely remain just west of waters through Tues, especially as sea breeze helps to kick it inland a bit. The boundary may be bisecting the area by Tues night into Wed and this could produce lighter and more variable winds heading into Wed morning. Seas should drop to 2 to 4 ft through Tues morning and down to 3 ft or less heading into Wed morning. You can also expect increased thunderstorm activity with front in the vicinity which can produce gusty and variable winds and lower visibility. LONG TERM /WEDNESDAY THROUGH FRIDAY/... As of 300 PM Sunday...A stalled front over South Carolina should provide the trigger for numerous showers and thunderstorms on Wednesday. Winds mainly from the east should remain 10 knots or less outside of storms. Weak low pressure developing along the front should move offshore on Thursday and then well out to sea by Friday. This should allow winds to veer southwesterly. Wind speeds should increase to a solid 15 knots Friday as low pressure develops to our north along a stronger cold front that might reach the Carolinas early next week. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...Coastal Flood Advisory until midnight EDT tonight for NCZ107. MARINE...Small Craft Advisory until 6 PM EDT Monday for AMZ250-252-254. && SYNOPSIS...RGZ NEAR TERM...DCH/SRP SHORT TERM...RGZ LONG TERM...TRA AVIATION...DCH
Hazardous weather outlook, Jul 23, 2:52 PM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 252 PM EDT Sun Jul 23 2017 NCZ106-108-SCZ054-056-241100- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 252 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasing showers and thunderstorms through Thursday will produce heavy rainfall. Localized flooding is possible. The heat index will be around 100 Monday afternoon as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-105-109-SCZ053-055-241100- Columbus-Inland Pender-Inland Brunswick-Inland Horry- Inland Georgetown- 252 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasing showers and thunderstorms through Thursday will produce heavy rainfall. Localized flooding is possible. The heat index will be up to 103 Monday afternoon as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-241100- Coastal Brunswick- 252 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Heat Advisory. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasing showers and thunderstorms through Thursday will produce heavy rainfall. Localized flooding is possible. The heat index will be around 100 Monday afternoon as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-241100- Inland New Hanover- 252 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasing showers and thunderstorms through Thursday will produce heavy rainfall. Localized flooding is possible. The heat index will be up to 103 Monday afternoon as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-241100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 252 PM EDT Sun Jul 23 2017 ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Exercise Caution. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Exercise Caution. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-SCZ017-023-024-032-033-039-241100- Robeson-Bladen-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 252 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. In addition, there is a marginal risk for severe thunderstorms later this afternoon and evening across portions of the Pee Dee and Lumberton areas. The primary threat is from damaging wind gusts to 60 mph. These thunderstorms may also produce frequent cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasing showers and thunderstorms through Thursday will produce heavy rainfall. Localized flooding is possible. The heat index will be up to 103 Monday afternoon as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 29
In the hours before
Special weather statement, Jul 23, 6:05 PM EDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Wilmington NC
605 PM EDT SUN JUL 23 2017
SCZ017-232230-
Marlboro SC-
605 PM EDT SUN JUL 23 2017
...SPECIAL WEATHER STATEMENT...
At 605 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clio, or 8 miles southeast of Bennettsville. This storm was nearly
stationary.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Bennettsville, Mccoll, Clio, Dunbar, Blenheim and Tatum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3462 7945 3455 7949 3443 7968 3448 7973
3449 7972 3450 7974 3458 7981 3461 7981
3461 7978 3464 7980 3465 7981 3472 7957
TIME...MOT...LOC 2205Z 321DEG 4KT 3457 7954
RGZLocal storm report, Jul 23, 6:17 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
617 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG FAIRMONT 34.50N 79.12W
07/23/2017 ROBESON NC EMERGENCY MNGR
TREES DOWN.
&&
EVENT NUMBER ILM1700153
43Special weather statement, Jul 23, 6:25 PM EDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington NC
625 PM EDT SUN JUL 23 2017
SCZ017-023-232245-
Marlboro SC-Darlington SC-
625 PM EDT SUN JUL 23 2017
...SPECIAL WEATHER STATEMENT...
At 624 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mont Clare, or 7 miles northeast of Darlington, moving southeast at
30 mph.
Winds in excess of 30 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.
Locations impacted include...
Darlington, Dovesville, Mechanicsville, Mont Clare, Brownsville,
Floyd, Society Hill and Mcleod Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes. Do not
drive your vehicle through flooded roadways.
&&
LAT...LON 3450 7998 3449 7996 3450 7992 3449 7989
3450 7987 3452 7986 3453 7984 3453 7983
3455 7982 3456 7981 3440 7958 3434 7961
3429 7972 3430 7973 3429 7973 3423 7986
3449 8000
TIME...MOT...LOC 2224Z 334DEG 24KT 3439 7982
RGZSpecial weather statement, Jul 23, 6:55 PM EDT, 3 hours 45 minutes before
Special Weather Statement National Weather Service Wilmington NC 655 PM EDT SUN JUL 23 2017 SCZ024-032-033-240000- Marion SC-Florence SC-Dillon SC- 655 PM EDT SUN JUL 23 2017 ...SPECIAL WEATHER STATEMENT... At 654 PM EDT, Doppler radar was tracking a cluster of strong thunderstorm near Marion, mmerging together and expanding. Winds in excess of 30 mph will be possible with these storms. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Locations impacted include... Marion, Dillon, Mullins, Latta, Pamplico, Lake View, Sellers, Fork, Blue Brick, Zion, Hyman, Mars Bluff, Francis Marion University, Floydale, Smithboro, Kemper, Claussen, Evergreen and Carolinas Hospital System - Marion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Thunderstorms can pose a variety of threats including gusty winds, small hail, cloud to ground lightning, and localized flooding. It is recommended that you remain indoors until the storm passes. Do not drive your vehicle through flooded roadways. && LAT...LON 3447 7928 3432 7909 3392 7960 3416 7975 TIME...MOT...LOC 2254Z 208DEG 9KT 3414 7948 RGZ
Local storm report, Jul 23, 7:01 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
701 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 1 E BLENHEIM 34.51N 79.63W
07/23/2017 MARLBORO SC DEPT OF HIGHWAYS
TREE IN ROADWAY.
&&
EVENT NUMBER ILM1700154
43Local storm report, Jul 23, 7:18 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
718 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG 1 NE MCELVEEN 34.17N 79.72W
07/23/2017 FLORENCE SC EMERGENCY MNGR
TREES DOWN NEAR E NATIONAL CEMETERY.
&&
EVENT NUMBER ILM1700155
43The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:24 AM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 9 hr |
| Jul 24, 5:46 PM EDT | Areal Flood Advisory | ILM | Florence, Williamsburg | 89 min |
| Jul 24, 5:55 PM EDT | Special Weather Statement | ILM | Williamsburg | 50 min |
| Jul 24, 6:54 PM EDT | Special Weather Statement | ILM | Horry | 66 min |
| Jul 24, 7:20 PM EDT | Areal Flood Advisory | ILM | Horry, Marion | 85 min |
| Jul 24, 7:31 PM EDT | Special Weather Statement | ILM | Horry | 29 min |
Nearby
Small Craft Advisories in South Carolina, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.